Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Light and flaky stools, clay like stools. Concerned

Im just about two and a half weeks into eating healthier, and going to the gym for 1 hour per day. I ve noticed that my stool is very light and flaky, almost like sawdust. It passes easily, which is better than before because before I had more claylike stools . Ive been trying to get better at drinking sufficient water, however I know that most times Im dehydrated, but since I started my new regimine Ive tried to make a concious effort to drink water.. but the change in stool is concerning.
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  2607
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Infectious Diseases Specialist 's  Response
Welcome to HCM.
You do not have to worry. This is because of your healthy diet and proper exercise regime. Some amount of fat loss also occurs through stools. It is worrisome only if you notice blood or mucus in stools. Drinking lots of water is good. I suggest inclusion of more fiber in your diet for smooth bowel movements. Thanks.
Answered: Thu, 3 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor